By Topic

A new computational approach to stability analysis and synthesis of linguistic fuzzy control system

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Euntai Kim ; Sch. of Electr. & Electron. Eng., Yonsei Univ., Seoul, South Korea

In this paper, stability analysis and synthesis of the type-II (Singleton-type) linguistic fuzzy control system are addressed. First, stability theorems are given for both continuous-time case and discrete-time case and they are recast in the formulation of bilinear matrix inequalities (BMIs). Continuous and discrete iterative linear matrix inequality methods are presented to obtain the feasible solution for the stability conditions represented as the BMI. The interesting feature of this paper is that the suggested method can be applied not only to the stability analysis but also to the controller synthesis. When it is applied to the synthesis of the type-II fuzzy logic controller, the resulting one can theoretically guarantee the stability of the closed-loop system. Finally, the effectiveness of the suggested method is illustrated via computer simulation.

Published in:

Fuzzy Systems, IEEE Transactions on  (Volume:12 ,  Issue: 3 )